Editorial (Special issue on Multi-scale problems in sustainable resource management)

C.J. Duijn, van, M.A. Peletier, I.S. Pop, S.M. Hassanizadeh, A. Mikelic, B. Schweizer

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

No abstract.
Original languageEnglish
Pages (from-to)727-728
JournalIMA Journal of Applied Mathematics
Volume77
Issue number6
DOIs
Publication statusPublished - 2012

Fingerprint

Dive into the research topics of 'Editorial (Special issue on Multi-scale problems in sustainable resource management)'. Together they form a unique fingerprint.

Cite this